MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MASK, LOOP, YELLOW, ISOLATION, LVL 1

Medline Industries, LP MEDLINE; MASK, LOOP, YELLOW, ISOLATION, LVL 1
Catalog Number NON27122
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the straps of the facemasks were detaching when removing them from the box.
 
Additional Manufacturer Narrative
A home patient contacted postmarket surveillance to report that they have a box of face masks that are defective, and the straps of the facemasks were detaching when removing them from the box.No sample is available for our investigation; complaint history and nonconformance trending for this product and this customer for the past six months were reviewed, with no additional complaints for this customer and two unconfirmed complaints for this product.The issue is not confirmed.If the sample becomes available the complaint will be reopened, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MASK, LOOP, YELLOW, ISOLATION, LVL 1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50846231
Report Number1417592-2026-46927
Device Sequence Number10278506
Product Code FXX
UDI-Device Identifier40080196717973
UDI-Public40080196717973
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K991559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON27122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown